Volume 34, Number 12, 2020

  1. On the Normal Scalar Curvature Conjecture for Legendrian Submanifolds in Kenmotsu Space Forms, 3885-3891
  2. Monia Fouad Naghi, Mića S. Stanković, Fatimah Alghamdi

  3. Central Invariants and Enveloping Algebras of Braided Hom-Lie Algebras, 3893-3915
  4. Shengxiang Wang, Xiaohui Zhang, Shuangjian Guo

  5. Ricci Curvature on Warped Product Submanifolds of Sasakian-Space-Forms, 3917-3930
  6. Pradip Mandal, Tanumoy Pal, Shyamal Kumar Hui

  7. Existence and Multiplicity of Positive Solutions for a Singular Riemann-Liouville Fractional Differential Problem, 3931-3942
  8. Rodica Luca

  9. Solvability for Infinite Systems of Fractional Differential Equations in Banach Sequence Spaces lp and c0, 3943-3955
  10. Ayub Samadi, Sotiris K. Ntouyas

  11. Primal-Dual Interior Point Methods for Semidefinite Programming Based on a New Type of Kernel Functions, 3957-3969
  12. Imene Touil, Wided Chikouche

  13. On Some Non-Linear Contractions in Modular Metric Spaces, 3971-3980
  14. Surajit Karmakar, Lakshmi Kanta Dey, Ankush Chanda, Zoran D. Mitrović

  15. On Statistical and Strong Convergence with Respect to a Modulus Function and a Power Series Method, 3981-3993
  16. Cemal Belen, Mustafa Yıldırım, Canan Sümbül

  17. Generalizations Of Second Submodules, 3995-4004
  18. Seçil Çeken Gezen, Ünsal Tekir, Suat Koç, Ajlin Kelleqi

  19. Equivalent Conditions for Digital Covering Maps, 4005-4014
  20. Ali Pakdaman, Mehdi Zakki

  21. Some New Results on (s, q)−Dass-Gupta-Jaggi Type Contractive Mappings in b-Metric-Like Spaces, 4015-4026
  22. Nicola Fabiano, Tatjana Došenović, Dušan Rakić, Stojan Radenović

  23. The Fixed Point Property of the Infinite K-Sphere in the Set Con((Z2)*), 4027-4042
  24. Sang-Eon Han

  25. General Family of Exponential Operators, 4043-4060
  26. Km. Lipi, Naokant Deo

  27. The Adjoint Trajectory of Robot end Effector using the Curvature Theory of Ruled Surface, 4061-4069
  28. Fatma Güler

  29. The Natural Operators Similar to the Twisted Courant Bracket on Couples of Vector Fields and p-Forms, 4071-4078
  30. Włodzimierz M. Mikulski

  31. Existence of the Solution to Second Order Differential Equation Through Fixed Point Results for Nonlinear F-Contractions Involving w0 -Distacne, 4079-4094
  32. Iram Iqbal, Muhammad Rizwan

  33. Some Steffensen-Type Inequalities Over Time Scale Measure Spaces, 4095-4106
  34. A. A. El-Deeb, Mario Krnić

  35. Cosmological Meaning of Geometric Curvatures, 4107-4121
  36. Nenad O. Vesić

  37. The Composition of Linear Canonical Wavelet Transforms on Generalized Function Spaces, 4123-4136
  38. Akhilesh Prasad, Z. A. Ansari

  39. On γ-Preinvex Functions, 4137-4159
  40. Muhammad Uzair Awan, Sadia Talib, Muhammad Aslam Noor, Khalida Inayat Noor

  41. Oscillatory Behavior of Advanced Difference Equations with General Arguments, 4161-4169
  42. Şeyda Öcalan, Özkan Öcalan, Mustafa Kemal Yildiz

  43. Iterative Schemes Induced by Block Splittings for Solving Absolute Value Equations, 4171-4188
  44. Nafiseh Nasseri Shams, Alireza Fakharzadeh Jahromi, Fatemeh Panjeh Ali Beik

  45. Sup-Hesitant Fuzzy Quasi-Associative Ideals of BCI-Algebrast, 4189-4197
  46. Habib Harizavi, Young Bae Jun

  47. Ideal Structure of Zq + uZq and Zq + uZq-Cyclic Codes, 4199-4214
  48. Raj Kumar, Maheshanand Bhaintwal, Ramakrishna Bandi

  49. The Signless Laplacian Coefficients and the Incidence Energy of Graphs with a Given Bipartition, 4215-4232
  50. Lei Zhong, Wen-Huan Wang